Differential and Integral Equations

The monotonicity method and free vibrations of extensible beams

Eduard Feireisl

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Differential Integral Equations, Volume 5, Number 3 (1992), 671-681.

First available in Project Euclid: 11 June 2013

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 35L70: Nonlinear second-order hyperbolic equations
Secondary: 35B10: Periodic solutions 73D35 73K05 73K12


Feireisl, Eduard. The monotonicity method and free vibrations of extensible beams. Differential Integral Equations 5 (1992), no. 3, 671--681. https://projecteuclid.org/euclid.die/1370979326

Export citation